# SDR AMTA200700187

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Warning Message
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, BOTH ENG EEC`S ILLUM.  ALT MODE SELECTED HELD ALT IAW PROC.  REFORMED FIM PROCEDURE 73-05-00-810-811.  NO FAULTS FOUND OK FOR SERVICE.  (K)
